# SDR UPS97224718

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

INSPECTION TYPE-N/A, SMELLED ON CLIMBOUT A SMOKE SMELL FROM EYELET ON S/O PANEL RAN A/C SMOKE CHECKLIST AND WENT ON O2 MASKS DURING THE FLIGHT THE SMELL CAME AND WENT SEVERAL TIMES.     OPERATED BOTH PACKS WITH NR 1 AND 3 ENGS AND WITH APU RAN GASPER FAN CK'D FWD AND AFT EE COMPS CK'D ACM OIL RAN PACKS AND GASPER FAN FOR 5 HOURS.  NO ABNORMAL ODOR OR SMOKE NOTED.
